Open Access
Translator Disclaimer
2009 Compatible associative products and trees
Vladimir Dotsenko
Algebra Number Theory 3(5): 567-586 (2009). DOI: 10.2140/ant.2009.3.567

Abstract

We compute dimensions and characters of the components of the operad of two compatible associative products and give an explicit combinatorial construction of the corresponding free algebras in terms of planar rooted trees.

Citation

Download Citation

Vladimir Dotsenko. "Compatible associative products and trees." Algebra Number Theory 3 (5) 567 - 586, 2009. https://doi.org/10.2140/ant.2009.3.567

Information

Received: 16 September 2008; Revised: 7 February 2009; Accepted: 16 June 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1192.18006
MathSciNet: MR2578889
Digital Object Identifier: 10.2140/ant.2009.3.567

Subjects:
Primary: 08B20
Secondary: 05C05 , 18D50

Keywords: compatible structures , Koszul duality , operads

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.3 • No. 5 • 2009
MSP
Back to Top